Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am taking crystal meth, and i had hepatitis c,i went through the interferon and rebetron program

i am a 45 year old women and have been snorting crystal meth for about a week .i have been getting severe muscle pain almost feels like they are hands and feet are cold and purple and have been constipated for a week.i should mention that i had hep c,i went through the interferon and rebetron program.i am concerned and have stopped taking the meth.
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  644
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
That is a good step you have taken.You are experiencing the side effects of meth.I would like to know when you have taken interferon therapy .
As you have stopped it now , it takes time for you to get back to healthy state.Meanwhile you can go and get Liver enzymes checked , so as to ensure proper liver functioning.
If you need more information feel free to mail me.

Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor